# SDR AALA20150213006

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 96,303 hours, 15,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143T540132
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STABILIZATION STRAP AT FS 460 & LBL 39.25 IS CRACKED ACROSS ENTIRE WIDTH, SEVERED.  REPAIRED STRAP IAW EA 53-038541 DATED 02/10/2015.
